Dr Catherine Powell - publications


 

List of publications

2015

  • Powell, C. E., & Ullmann, E. (2015). Solving Log-Transformed Random Diffusion Problems by Stochastic Galerkin Mixed Finite Element Methods. S I A M / A S A Journal on Uncertainty Quantification, 3(1), 509-534. DOI:10.1137/14100097X. Publication link: 70224bf0-4e0e-4673-907e-3fdef0bdb8a9

2014

  • Powell, C. E., Lord, G., & Shardlow, T. (2014). An Introduction to Computational Stochastic PDEs. (1 ed.) (Texts in Applied Mathematics). Cambridge University Press.. Publication link: 86feaef8-7a15-4c9c-993a-332fc03f253d
  • Gordon, A., & Powell, C. (2014). A Preconditioner for Fictitious Domain Formulations of Elliptic PDEs on Uncertain Parameterized Domains. Unknown Journal, 2(1), 622-645. DOI:10.1137/130924202. Publication link: a068719e-412f-4999-9575-4f04d67fbe54
  • Bespalov, A., Powell, C. E., & Silvester, D. (2014). Energy norm a posteriori error estimation for parametric operator equations. SIAM Journal on Scientific Computing, 36(2), A339-A363. DOI:10.1137/130916849. Publication link: 9449bd78-313a-4b62-ae74-2eceeac36cae

2012

2010

2009

2008

  • Ernst, O. G., Powell, C. E., Silvester, D. J., & Ullmann, E. (2008). Efficient solvers for a linear stochastic galerkin mixed formulation of diffusion problems with random data. SIAM Journal on Scientific Computing, 31(2), 1424-1447. DOI:10.1137/070705817. Publication link: a2196efb-8345-4551-9393-1f3ed433a6f8

2007

  • Powell, C. E., & Silvester, D. J. (2007). PIFISS. Potential (Incompressible) Flow & Iterative Solution Software Guide. (MIMS Eprints Series). Manchester: MIMS Manchester Institute of Mathematical Sciences.. Publication link: 5353dede-804b-4589-a96a-abdb4fda7cf9

2006

  • Powell, C. E. (2006). Robust Preconditioning for Second-Order Elliptic PDEs with Random Field Coefficients. (MIMS Eprints Series). Manchester: MIMS Manchester Institute of Mathematical Sciences.. Publication link: c624c02e-ac37-4f3f-b6bd-964cac292698

2005

2004

2003

  • Powell, C., & Silvester, D. (2003). Black-box Preconditioning for Self-Adjoint Elliptic PDEs. Lecture Notes in Computational Science and Engineering, 35. . Publication link: 00130b0f-4a0c-47c8-857a-c578f7e8b74f
  • Powell, C. (2003). Optimal preconditioning for Raviart-Thomas mixed formulation of second order elliptic problems. SIAM Journal of Matrix Analysis, 25(3), 718-738. . Publication link: 34169104-02e9-4c30-9a89-450f54ffe818

Personal details | Research | Postgraduate opportunities | Publications | Teaching

▲ Up to the top